Electron. J. Diff. Eqns., Vol. 2006(2006), No. 88, pp. 1-16.

Existence and regularity of local solutions to partial neutral functional differential equations with infinite delay

Hassane Bouzahir

In this paper, we establish results concerning, existence, uniqueness, global continuation, and regularity of integral solutions to some partial neutral functional differential equations with infinite delay. These equations find their origin in the description of heat flow models, viscoelastic and thermoviscoelastic materials, and lossless transmission lines models; see for example [15] and [38].

Submitted Janaury 6, 2005. Published August 9, 2006.
Math Subject Classifications: 34K30, 34K40, 35R10, 45K05
Key Words: Infinite delay; integrated semigroup; neutral type; phase space; regularity.

Show me the PDF file (262K), TEX file, and other files for this article.

Hassane Bouzahir
LAMA, Université Ibn Zohr
Ecole Nationale des Sciences Appliquées
P. O. Box 1136 Agadir, 80 000 Morocco
email: hbouzahir@yahoo.fr

Return to the EJDE web page